PuSH - Publikationsserver des Helmholtz Zentrums München

Massopust, P. ; Forster, B.*

Multivariate complex B-splines and Dirichlet averages.

J. Approx. Theory 162, 252-269 (2010)
DOI Verlagsversion bestellen
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
The notion of a complex B-spline is extended to a multivariate setting by means of ridge functions employing the known geometric relationship between ordinary B-splines and multivariate B-splines. To derive properties of complex B-splines in View the MathML source, View the MathML source, the Dirichlet average has to be generalized to include infinite-dimensional simplices Δ∞. Based on this generalization several identities of multivariate complex B-splines are presented.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Complex splines; Multivariate splines; Dirichlet average; Weyl fractional derivative and integral
ISSN (print) / ISBN 0021-9045
e-ISSN 1096-0430
Quellenangaben Band: 162, Heft: 2, Seiten: 252-269 Artikelnummer: , Supplement: ,
Verlag Elsevier
Begutachtungsstatus Peer reviewed